Journal of the Mathematical Society of Japan

Ordered idempotent semigroups

Toru SAITO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 14, Number 2 (1962), 150-169.

Dates
First available in Project Euclid: 17 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261062060

Digital Object Identifier
doi:10.2969/jmsj/01420150

Mathematical Reviews number (MathSciNet)
MR0144993

Zentralblatt MATH identifier
0112.02101

Subjects
Primary: 06.70
Secondary: 20.00

Citation

SAITO, Toru. Ordered idempotent semigroups. J. Math. Soc. Japan 14 (1962), no. 2, 150--169. doi:10.2969/jmsj/01420150. https://projecteuclid.org/euclid.jmsj/1261062060


Export citation